Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Wichita, KS

May 27, 2013Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2013, 7:19 PM CDT for Russell County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2013, 7:19 PM CDT (00:19 UTC)
Expired
May 27, 2013, 8:00 PM CDT
In force
41 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Russell County, KS

The radar

The Grand Island radar (KUEX), 162 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:37 PM CDTHAIL 0.883 S Bunker Hill, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4754 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WUUS53 KICT 280019
SVRICT
KSC167-280100-
/O.NEW.KICT.SV.W.0092.130528T0019Z-130528T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELL...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BUNKER HILL...DORRANCE...LUCAS AND WILSON LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 183 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 9893 3909 9849 3892 9848 3884 9849
      3871 9883
TIME...MOT...LOC 0019Z 237DEG 31KT 3885 9878

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
640 
WWUS53 KICT 280034
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT MON MAY 27 2013

KSC167-280100-
/O.CON.KICT.SV.W.0092.000000T0000Z-130528T0100Z/
RUSSELL KS-
734 PM CDT MON MAY 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RUSSELL COUNTY UNTIL 800 PM CDT...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNKER HILL...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LUCAS AND WILSON LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 183 AND 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR WILSON LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3909 9849 3892 9848 3884 9849 3872 9880
      3887 9890
TIME...MOT...LOC 0034Z 237DEG 31KT 3892 9864

HAIL...1.50IN
WIND...60MPH

$$
351 
WWUS53 KICT 280057
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
757 PM CDT MON MAY 27 2013

KSC167-280107-
/O.EXP.KICT.SV.W.0092.000000T0000Z-130528T0100Z/
RUSSELL KS-
757 PM CDT MON MAY 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RUSSELL COUNTY WILL
EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. 

LAT...LON 3909 9849 3892 9848 3884 9849 3872 9880
      3887 9890
TIME...MOT...LOC 0057Z 237DEG 31KT 3903 9843

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:06 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 27, 6:06 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT MON MAY 27 2013

...AVIATION UPDATE...

.SYNOPSIS...
ISSUED AT 221 PM CDT MON MAY 27 2013

IN THE UPPER LEVELS...CURRENTLY HAVE A BROAD UPPER TROUGH
ENCOMPASSING MOST OF THE WESTERN CONUS. THERE ARE A NUMBER OF
IMPULSES EMBEDDED IN THIS TROUGH WITH ONE LIFTING OUT OF THE
NORTHERN ROCKIES WITH ADDITIONAL UPPER ENERGY LIFTING NORTHEAST OUT
OF THE SOUTHERN ROCKIES. THE HIGH CLOUDS OVER WESTERN KS DENOTES THE
LEADING EDGE OF THE LARGER SCALE LIFT ASSOCIATED WITH THE
APPROACHING WAVE.

AT THE SURFACE...LOW PRESSURE IS CONTINUING TO STRENGTHEN BETWEEN
KDDC AND KHLC. A WARM FRONT HAS BEEN REINFORCED BY OUTFLOW FROM THE
STORM COMPLEX THAT TRACKED OVER NORTHEAST KS AND STRETCHES RIGHT
ALONG I-70.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 221 PM CDT MON MAY 27 2013

WITH AFTERNOON HEATING THE OUTFLOW BOUNDARY SHOULD START TO WASHOUT
AND SLOWLY LIFT NORTH AND WILL MAKE IT NORTH OF I-70. CURRENT
THINKING IS THAT STORMS SHOULD FIRST DEVELOP NORTH OF THE SURFACE
LOW OVER NW KS IN AN AREA WHERE STRONG CONVERGENCE WILL BE AIDED BY
SOME UPSLOPE FLOW. NOT LONG AFTER ADDITIONAL STORMS SHOULD DEVELOP
NORTHEAST OF THE TRIPLE POINT OVER NORTH CENTRAL AND NORTHEAST KS.
WHILE FEEL THE MOST WIDESPREAD SEVERE COVERAGE WILL STAY NORTH OF
I-70...ANY STORM THAT DEVELOPS WILL ROTATE WHICH WILL ALLOW STORMS
TO TURN RIGHT AND POSSIBLY AFFECT THE NORTH AND NORTHEAST FRINGES OF
THE FORECAST AREA. THE STORM COVERAGE IS EXPECTED TO EXPAND
OVERNIGHT AS MID LEVEL WARM ADVECTION AND MOISTURE TRANSPORT RAMPS
UP. THIS SHOULD RESULT IN AN MCS DIVING SOUTHEAST ACROSS NORTHEAST
KS.

A JET MAX LIFTING OUT OF THE SOUTHERN ROCKIES WILL PROVIDE SOME OF
THE BEST DEEP LAYER SHEAR WE HAVE SEEN OVER THE LAST SEVERAL DAYS.
IN ADDITION...THE COMBINATION OF BACKED WINDS NORTHEAST OF THE
SURFACE LOW AND THE REMNANT OUTFLOW BOUNDARY...WILL PROVIDE
IMPRESSIVE LOW LEVEL SHEAR WHICH WILL ALLOW FOR GOOD STORM ROTATION.

BY TUE MORNING THE LARGE AREA OF STORMS IS EXPECTED TO BE TRACKING
OVER NORTHERN MO/SOUTHERN IA WITH A LULL IN ACTIVITY ANTICIPATED FOR
THE FORECAST AREA. THE DRY-LINE IS FORECAST TO SHIFT BACK TO THE WEST
AND WILL BE NEAR THE KS/CO BORDER BY LATE AFTERNOON. FEEL THE "BEST"
CHANCE FOR STORMS TUE AFTERNOON WILL BE ASSOCIATED WITH SOME UPPER
ENERGY LIFTING OUT OF THE SOUTHERN HIGH PLAINS AND INTO OK. THIS MAY
ALLOW A FEW ISO-SCT STORMS TO DEVELOP OVER SE KS...BUT CONFIDENCE IS
VERY LOW WITH THIS OCCURRING. THE MOST WIDESPREAD CONVECTION WILL
ARRIVE TUE EVENING OVER WESTERN/NW AND CENTRAL KS AS MOISTURE
TRANSPORT IN THE 850-700MB LEVEL RAPIDLY INCREASES. THE NORTH AND NW
PORTIONS OF THE FORECAST AREA WILL BE THE MOST LIKELY AFFECTED
BEFORE THIS AREA OF STORMS QUICKLY LIFTS NORTHEAST INTO CENTRAL
NEBRASKA AFTER MIDNIGHT.

BOTH THE NAM AND GFS BRING OUT A MORE IMPRESSIVE MID/UPPER WAVE ON
WED. BIGGEST CONCERN FOR DAYTIME CONVECTION ON WED IS THE LACK OF
CONVERGENCE ALONG THE DRY-LINE. HOWEVER WITH SOME MID LEVEL
COOLING...FEEL AT LEAST A FEW STORMS WILL DEVELOP ALONG IT WITH
CENTRAL KS THE MOST LIKELY AREA FOR DAYTIME CONVECTION. CONFIDENCE
IS HIGH THAT THERE WILL BE WIDESPREAD STORMS ON WED NIGHT THAT WILL
AFFECT MOST OF THE AREA. THIS IS DUE TO THE FORECAST AREA BEING
UNDER THE LEFT EXIT REGION OF THE UPPER JET WHERE UPPER DIFFLUENCE
WILL BE MAXIMIZED.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 221 PM CDT MON MAY 27 2013

THE STRONG VORT LOBE IS EXPECTED TO LIFT ACROSS SOUTHEAST KS ON THU
WHICH WILL KEEP STORM CHANCES GOING...ESPECIALLY EAST OF I-135. THIS
WILL ALSO PUSH THE SURFACE BOUNDARY SOUTHEAST WHERE IT WILL LIKELY
LINGER FOR FRI. THE MAIN QUESTION FOR FRI-SAT WILL BE HOW FAR
SOUTHEAST THE BOUNDARY MAKES IT WITH STORMS EXPECTED ALONG AND
SOUTHEAST OF IT. RIGHT NOW FEEL THAT SE AND FAR SOUTH CENTRAL KS
WILL HAVE THE BEST SHOT AT STORMS FRI-SAT MORNING AS THE FRONT
SLIDES SOUTH WITH THIS FRONT EXPECTED TO BE SOUTH OF THE FORECAST
AREA FOR SUN-MON WHICH WILL FINALLY ALLOW SOME DRIER AIR TO MOVE
BACK IN.

LAWSON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 558 PM CDT MON MAY 27 2013

SCATTERED STRONG TO SEVERE CONVECTION IS EXPECTED ACROSS CENTRAL
KANSAS THRU MIDNIGHT SO WILL INCLUDE TEMPO GROUP FOR TSRA AT KRSL
AND VCTS AT KSLN. OTHERWISE WILL CONTINUE THE PERSISTENCE TYPE
FORECAST FOR MVFR CIGS ACROSS MUCH OF THE AREA ON TUESDAY MORNING
INTO MIDDAY. GUSTY SOUTH WINDS WILL PERSIST AS WELL...THOUGH THE
COMBINATION OF MESOSCALE OUTFLOW AND SLIGHT EAST PUSH ON DRY-LINE
COULD SWITCH WINDS AT KRSL FOR A TIME EARLY TUESDAY MORNING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  85  69  80 /  20  20  20  20
HUTCHINSON      70  86  68  80 /  20  10  20  20
NEWTON          70  84  69  79 /  20  10  20  20
ELDORADO        70  84  69  79 /  20  10  10  20
WINFIELD-KWLD   71  84  69  79 /  10  20  10  20
RUSSELL         65  88  66  83 /  30  20  30  30
GREAT BEND      66  88  67  82 /  20  20  30  30
SALINA          68  88  68  82 /  40  10  20  20
MCPHERSON       69  86  68  80 /  30  10  20  20
COFFEYVILLE     71  83  69  82 /  20  20  10  10
CHANUTE         70  82  69  82 /  20  20  10  10
IOLA            70  82  68  82 /  20  20  10  10
PARSONS-KPPF    71  83  69  82 /  20  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, May 27, 5:22 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT MON MAY 27 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281455-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
522 PM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS WILL AFFECT THE SOUTHEAST CORNER OF KANSAS
INTO THE EARLY EVENING HOURS. STRONG OR SEVERE STORMS ARE NOT
ANTICIPATED WITH THIS ACTIVITY.

STORMS DEVELOPING ACROSS WEST CENTRAL KANSAS MAY TRACK INTO
PORTIONS OF CENTRAL KANSAS...PRIMARILY ALONG AND NORTH OF
INTERSTATE 70. THE PRIMARY THREAT WITH THESE STORMS WILL BE LARGE
HAIL TO THE SIZE OF GOLF BALLS. HOWEVER..THERE WILL ALSO BE A
THREAT OF TORNADOES FOR ANY STORM THAT CAN REMAIN MORE ISOLATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP EARLY TUESDAY EVENING
OVER WESTERN AND CENTRAL KANSAS. LOCATIONS GENERALLY WEST OF
INTERSTATE 135 WILL HAVE THE BEST CHANCE TO EXPERIENCE THESE SEVERE
STORMS TUESDAY EVENING.

SEVERE STORM CHANCES WILL BECOME MORE WIDESPREAD WEDNESDAY AND
ESPECIALLY WEDNESDAY NIGHT AS A MORE POTENT UPPER WAVE MOVES ACROSS
THE AREA. LOCATIONS ALONG AND WEST OF INTERSTATE 135 WILL HAVE THE
BEST CHANCE FOR SEVERE STORMS WEDNESDAY WITH THE ENTIRE FORECAST
AREA SEEING A CHANCE FOR SEVERE STORMS WEDNESDAY NIGHT.

THUNDERSTORM CHANCES ARE THEN EXPECTED TO SHIFT SOUTHEAST FOR
THURSDAY AND ESPECIALLY FRIDAY WITH LOCATIONS ALONG AND SOUTHEAST OF
THE KANSAS TURNPIKE HAVING THE GREATEST CHANCE FOR SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR LOCATIONS
GENERALLY ALONG AND NORTH OF INTERSTATE 70.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/LAWSON

In the hours before

Special weather statement, May 27, 6:27 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT MON MAY 27 2013

KSZ032-033-280000-
LINCOLN-RUSSELL-
627 PM CDT MON MAY 27 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES...

AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LURAY...OR 17 MILES NORTHEAST OF
RUSSELL...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3922 9814 3894 9863 3908 9880 3914 9871
      3914 9849 3922 9849
TIME...MOT...LOC 2328Z 220DEG 37KT 3909 9866
Special weather statement, May 27, 7:05 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT MON MAY 27 2013

KSZ032-280045-
RUSSELL-
705 PM CDT MON MAY 27 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF RUSSELL...AND MOVING NORTHEAST
AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3906 9872 3892 9848 3890 9848 3870 9874
      3870 9876 3879 9894
TIME...MOT...LOC 0005Z 224DEG 15KT 3881 9879

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:05 PM CDTSpecial Weather StatementICTRussell40 min
May 27, 8:01 PM CDTSpecial Weather StatementICTLincoln29 min
May 27, 9:06 PM CDTSpecial Weather StatementICTEllsworth24 min
May 27, 9:28 PM CDTSpecial Weather StatementICTEllsworth32 min
May 28, 10:46 AM CDTSpecial Weather StatementICTGreenwood44 min
May 28, 3:41 PM CDTWind AdvisoryICTBarton, Butler, Cowley, Ellsworth, Harper, Harvey and 10 more28 hr
May 28, 3:58 PM CDTSpecial Weather StatementICTButler32 min
May 28, 4:15 PM CDTSpecial Weather StatementICTGreenwood30 min
May 28, 4:36 PM CDTSpecial Weather StatementICTSaline24 min
May 28, 5:46 PM CDTSpecial Weather StatementICTBarton44 min
May 28, 6:06 PM CDTSpecial Weather StatementICTBarton, Ellsworth24 min
May 28, 6:27 PM CDTSpecial Weather StatementICTEllsworth33 min
May 28, 6:29 PM CDTSpecial Weather StatementICTBarton31 min
May 28, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline42 min
May 28, 6:41 PM CDTTornado WarningICTBarton49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.